Translator Disclaimer
2011 Characterizations of BMO by $A_{p}$ Weights and $p$-Convexity
Kwok-Pun Ho
Hiroshima Math. J. 41(2): 153-165 (2011). DOI: 10.32917/hmj/1314204559

Abstract

We show that the Lebesgue spaces for defining BMO can be replaced by $p$-convex rearrangement-invariant quasi-Banach function spaces associated with $A_{p}$-weighted measures.

Citation

Download Citation

Kwok-Pun Ho. "Characterizations of BMO by $A_{p}$ Weights and $p$-Convexity." Hiroshima Math. J. 41 (2) 153 - 165, 2011. https://doi.org/10.32917/hmj/1314204559

Information

Published: 2011
First available in Project Euclid: 24 August 2011

zbMATH: 1227.42024
MathSciNet: MR2849152
Digital Object Identifier: 10.32917/hmj/1314204559

Subjects:
Primary: 42B35, 46B20, 46E30

Rights: Copyright © 2011 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.41 • No. 2 • 2011
Back to Top